Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with SLE, weight loss, joint pain. On thyroid tablet. Help?

hai i am suffering with sle since 2 yrs n on wysolone 5mg n hcqs 200mg ,just edd to know what is the role n how does these 2 tablets work iwhen taken internally? second question r they any side effects takeing them? i genrally have low immune n problm of weight loss n joint pains as well how can i take of these things sudden weight lose has become a big head ace for me .plz sujjest in detail ?im female 25yrs old its one more thing i never know when i wud be active n when dull,apart form this im on tyroid 125mg tablet
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to Healthcare Magic,

The most characteristic clinical feature of SLE is fatigue,and Lassitude(energy less). The medicine you are using contains wysolone 5mg which is a corticosteroid which decreases the inflammation and The HCQ is a hydroxy chloroquine - a gold standard drug which halts the progression of the disease.

HCQ usage over a period of years causes retinal its advisable to consult opthalmologist once in a year atleast.

Steriods on long term use decreases the body immune mechanisms and causes weight gain and bone mineral lose.

But any way its advisable to use the medications under strict supervision of a physician.

Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor